S. H. Saker
S. H. Saker
Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
Verified email at mans.edu.eg - Homepage
Title
Cited by
Cited by
Year
Oscillation criteria for second-order nonlinear neutral delay dynamic equations
RP Agarwal, D O'Regan, SH Saker
Journal of Mathematical Analysis and Applications 300 (1), 203-217, 2004
3272004
Oscillation of second order nonlinear dynamic equations on time scales
M Bohner, SH Saker
The Rocky Mountain Journal of Mathematics, 1239-1254, 2004
1892004
Oscillation criteria for second-order nonlinear dynamic equations on time scales
L Erbe, A Peterson, SH Saker
Journal of the London Mathematical Society 67 (3), 701-714, 2003
1632003
Oscillation criteria for second-order nonlinear delay dynamic equations
L Erbe, A Peterson, SH Saker
Journal of Mathematical Analysis and Applications 333 (1), 505-522, 2007
1622007
Oscillation of nonlinear dynamic equations on time scales
SH Saker
Applied Mathematics and Computation 148 (1), 81-91, 2004
1602004
Oscillation criteria of second-order half-linear dynamic equations on time scales
SH Saker
Journal of Computational and Applied Mathematics 177 (2), 375-387, 2005
1522005
Oscillation of second-order nonlinear neutral delay dynamic equations on time scales
SH Saker
Journal of Computational and Applied Mathematics 187 (2), 123-141, 2006
1492006
Oscillation and global attractivity in a periodic Nicholson's blowflies model
SH Saker, S Agarwal
Mathematical and computer modelling 35 (7-8), 719-731, 2002
1182002
Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations
E Akin, SH Saker, M Bohner
American Mathematical Society, 2007
1112007
Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales
L Erbe, A Peterson, SH Saker
Journal of Computational and Applied Mathematics 181 (1), 92-102, 2005
1022005
Hille and Nehari type criteria for third-order dynamic equations
L Erbe, A Peterson, SH Saker
Journal of Mathematical Analysis and Applications 329 (1), 112-131, 2007
1012007
Dynamic Inequalities on Time Scales
RP Agarwal, D O'Regan, SH Saker
Springer Veralg, Germany, 2014
922014
Oscillation criteria for perturbed nonlinear dynamic equations
M Bohner, SH Saker
Mathematical and computer modelling 40 (3-4), 249-260, 2004
752004
Oscillation of second-order damped dynamic equations on time scales
SH Saker, RP Agarwal, D O'Regan
Journal of Mathematical Analysis and Applications 330 (2), 1317-1337, 2007
732007
Oscillation results for second-order nonlinear neutral delay dynamic equations on time scales
SH Saker, RP Agarwal, D O’regan
Applicable Analysis 86 (1), 1-17, 2007
662007
Oscillation and stability in nonlinear delay differential equations of population dynamics
I Kubiaczyk, SH Saker
Mathematical and computer modelling 35 (3-4), 295-301, 2002
642002
New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution
SH Saker, D O’Regan
Communications in Nonlinear Science and Numerical Simulation 16 (1), 423-434, 2011
632011
Preliminaries
R Agarwal, D O’Regan, S Saker
Dynamic Inequalities On Time Scales, 1-21, 2014
62*2014
Oscillation criteria of third-order nonlinear delay differential equations
SH Saker
Mathematica Slovaca 56 (4), 433-450, 2006
622006
New oscillation criteria for second-order nonlinear neutral delay difference equations
SH Saker
Applied Mathematics and Computation 142 (1), 99-111, 2003
612003
The system can't perform the operation now. Try again later.
Articles 1–20